Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The short resolution of a lattice ideal


Author: Pilar Pisón Casares
Journal: Proc. Amer. Math. Soc. 131 (2003), 1081-1091
MSC (2000): Primary 13D02, 14M25; Secondary 13P10, 68W30
Published electronically: September 19, 2002
MathSciNet review: 1948098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The short resolution of a lattice ideal is a free resolution over a polynomial ring whose number of variables is the number of extremal rays in the associated cone. A combinatorial description of this resolution is given. In the homogeneous case, the regularity can be computed from this resolution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D02, 14M25, 13P10, 68W30

Retrieve articles in all journals with MSC (2000): 13D02, 14M25, 13P10, 68W30


Additional Information

Pilar Pisón Casares
Affiliation: Departamento de Álgebra, Facultad de Matemáticas, University of Sevilla, Apartado 1160, 41080 Sevilla, Spain
Email: pilar@algebra.us.es, ppison@us.es

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06767-9
PII: S 0002-9939(02)06767-9
Keywords: Minimal free resolutions, simplicial complex, syzygy, lattice ideal, regularity
Received by editor(s): July 26, 2001
Received by editor(s) in revised form: November 21, 2001
Published electronically: September 19, 2002
Additional Notes: This work was supported by MCyT Spain, BFM2000-1523
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2002 American Mathematical Society